Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 214, NWS Wilmington, OH

June 10, 2011Campbell County, Pendleton County, Kentucky; Clermont County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 10, 2011, 1:47 PM EDT for Campbell County, Pendleton County, Kentucky; Clermont County, Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 1:47 PM EDT (17:47 UTC)
Expired
Jun 10, 2011, 2:30 PM EDT
In force
43 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Campbell County, KY, Pendleton County, KY, Clermont County, OH

The radar

The Cincinnati radar (KILN), 79 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:12 PM EDTHAIL 1New Richmond, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.8 hours before the alert went out and 361 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1338 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WUUS51 KILN 101747
SVRILN
KYC037-191-OHC025-101830-
/O.NEW.KILN.SV.W.0214.110610T1747Z-110610T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
147 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  NORTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
  SOUTHWESTERN CLERMONT COUNTY IN SOUTHWEST OHIO...

* UNTIL 230 PM EDT.

* AT 140 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ASPEN
  GROVE...MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUTLER...
  FELICITY...

IN ADDITION...CAMPBELL COUNTY LAKE...CALIFORNIA...GRANTS LICK...
NICHOLSVILLE...GUBSER MILL...MENTOR...SALTAIR AND IVOR ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3880 8444 3881 8442 3883 8443 3882 8444
      3888 8445 3902 8421 3884 8407 3880 8418
      3880 8421 3883 8423 3877 8423 3870 8440
TIME...MOT...LOC 1747Z 331DEG 13KT 3892 8433

$$


BINAU
3 follow-up statements
033 
WWUS51 KILN 101758
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 PM EDT FRI JUN 10 2011

KYC037-191-OHC025-101830-
/O.CON.KILN.SV.W.0214.000000T0000Z-110610T1830Z/
PENDLETON KY-CAMPBELL KY-CLERMONT OH-
158 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHWESTERN CLERMONT...CAMPBELL AND NORTHEASTERN PENDLETON
COUNTIES...

AT 153 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS
STORM WAS LOCATED NEAR ASPEN GROVE...MOVING SOUTHEAST AT 15 MPH.

THE PUBLIC REPORTED GOLF BALL SIZED HAIL WITH THIS STORM IN 
ALEXANDRIA AT 152 PM.

LOCATIONS IMPACTED INCLUDE...
NEW RICHMOND...BUTLER AND FELICITY.

IN ADDITION...LINDALE...ASPEN GROVE...CAMPBELL COUNTY LAKE...
CALIFORNIA...GRANTS LICK...NICHOLSVILLE...GUBSER MILL AND MENTOR ARE
NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3880 8444 3881 8442 3883 8443 3882 8444
      3888 8445 3902 8421 3884 8407 3880 8418
      3880 8421 3883 8423 3877 8423 3870 8440
TIME...MOT...LOC 1757Z 331DEG 13KT 3894 8435

$$


BINAU
034 
WWUS51 KILN 101816
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
216 PM EDT FRI JUN 10 2011

KYC037-191-OHC025-101830-
/O.CON.KILN.SV.W.0214.000000T0000Z-110610T1830Z/
PENDLETON KY-CAMPBELL KY-CLERMONT OH-
216 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHERN CLERMONT...CAMPBELL AND NORTHEASTERN PENDLETON
COUNTIES...

AT 210 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR CALIFORNIA...MOVING SOUTHEAST AT 15 MPH.

QUARTER SIZED HAIL HAS RECENTLY BEEN REPORTED WITH THIS STORM NEAR 
NEW RICHMOND.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CAMPBELL...NORTHEASTERN
PENDLETON AND SOUTHERN CLERMONT COUNTIES...INCLUDING MENTOR...IVOR...
MOSCOW...PEACH GROVE AND POINT ISABEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3883 8437 3885 8444 3888 8445 3889 8444
      3902 8421 3888 8411 3885 8418 3884 8420
      3883 8423 3881 8425
TIME...MOT...LOC 1816Z 329DEG 14KT 3890 8427

$$


BINAU
473 
WWUS51 KILN 101827
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
227 PM EDT FRI JUN 10 2011

KYC037-191-OHC025-101837-
/O.EXP.KILN.SV.W.0214.000000T0000Z-110610T1830Z/
PENDLETON KY-CAMPBELL KY-CLERMONT OH-
227 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLERMONT...CAMPBELL
AND NORTHEASTERN PENDLETON COUNTIES WILL EXPIRE AT 230 PM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

SMALL HAIL AND HEAVY RAIN ARE STILL LIKELY WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM EDT.

LAT...LON 3883 8437 3885 8444 3888 8445 3889 8444
      3902 8421 3888 8411 3885 8418 3884 8420
      3883 8423 3881 8425
TIME...MOT...LOC 1827Z 329DEG 14KT 3886 8424

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:49 AM EDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 10, 9:49 AM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
949 AM EDT FRI JUN 10 2011

.SYNOPSIS...
A FRONTAL BOUNDARY WILL LIFT NORTH AS A WARM FRONT TODAY. A COLD
FRONT WILL THEN MOVE THROUGH THROUGH THE REGION ON SATURDAY. HIGH
PRESSURE WILL BUILD IN FOR SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID LEVEL RIDGE REMAIN ACRS THE SE U.S. WITH AN ACTIVE BAND OF
WESTERLIES ACRS THE GREAT LAKES. MCV EVIDENT ON WV IMAGERY MOVG
THRU NRN INDIANA. SCATTERED CONVECTION HAS DEVELOPED EARLY THIS
MORNING IN RESPONSE TO FAVORABLE AXIS OF LOW LEVEL CONVERGENCE
WHERE MODERATE ELEVATED INSTBY EXISTS. SOME OF THESE STORMS
ARE PRODUCING HEAVY RAIN WITH PW/S AROUND 1.7 INCHES. ALSO...
PEA TO DIME SIZE HAIL HAS BEEN OBSERVED WITH SOME OF THE STRONGER
UPDRAFTS. EXPECT THIS MAIN ELEVATED AXIS OF CONVECTION TO PIVOT
NE THRU ILN/S FA THRU LATE MORNING.

THE FOCUS THEN SHIFTS TO STALLED FNT THAT LIFTS N TODAY WITH
THE AREA BECOMING WARM SECTORED. SECOND MVC NEAR STL TO MOVE
ACRS IL AND IN.  STG INSTBY TO DEVELOP WITH SB CAPES AROUND 3000
J/KG. EXPECT SFC BASED STORMS TO DEVELOP AHD OF MVC DURG THE AFTN.
BEST BULK SHEAR ACROSS THE NW THIS AFTN WHERE BEST THREAT FOR SVR
WX WL EXIST. WL CONTINUE TO HIGHLIGHT SVR WX POSSIBILITY IN HWO
TODAY WITH WIND AND HAIL BEING MAIN THREATS. HAVE ADJUSTED POPS
HIGHER ACCOUNTING FOR ONGOING CONVECTION AND THEN ANTICIPATED
ADDITIONAL DEVELOPMENT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
PERIOD BEGINS WITH THE WRMFNT LOCATED N OF THE FA UP ACROSS LOWER
MI INTO LAKE ERIE. EXPECT THERE TO BE SOME LINGERING CONVECTION
FROM THE AFTERNOON THAT BLEEDS INTO THE EVENING. CANT RULE
CONVECTION LINGERING DURING THE OVERNIGHT...MUCH LIKE TONIGHT...SO
KEPT CHC POPS THROUGH OUT THE NIGHT.

00Z MODELS ARE A LITTLE QUICKER IN PUSHING THE MAIN CDFNT THROUGH
THE OHIO VALLEY/GREAT LAKES SATURDAY INTO SATURDAY EVENING. KEPT
LIKELY POPS FROM PREVIOUS FCST WITH EXPECTED LIFT FROM THE CDFNT.

THE NAM IS SLIGHTLY QUICKER THAN THE GFS/12Z ECMWF WITH THE
CDFNT. LEANED TOWARDS THE GFS/ECMWF AND LINGERED CONVECTION IN THE
SE THROUGH 06Z SUNDAY. HIGH PRESSURE THEN BUILDS IN FROM THE
PLAINS FOR SUNDAY. SHOULD SEE SOME GOOD CU COVERAGE ACROSS THE N
ON SUNDAY IN THE CAA.

WENT A BLEND OF GUIDANCE FOR LOWS TONIGHT...GENERALLY KEEPING
LOWS IN THE UPPER 60S...EXCEPT FOR THE EXTREME E. SHOULD SEE A
WIDE RANGE IN TEMPERATURES ON SATURDAY WITH THE CONVECTION AND
FROPA. LEANED TOWARDS THE WARMER GFS MOS TEMPS AND RANGED HIGHS
FROM THE LOWER 80S IN THE NW TO THE LOWER 90S IN THE SE.

THOUGHT THE NAM WAS TOO COLD FOR LOWS SUNDAY MORNING...SO WENT
CLOSER THE GFS TEMPS. ALSO WENT WITH THE GFS MOS TEMPS FOR HIGHS
ON SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
SFC HIGH PRESSURE TO PROVIDE DRY CONDITIONS AND COOLER
TEMPERATURES SUNDAY NIGHT THRU TUESDAY. NUMERICAL MODEL SOLNS
BEGIN TO SHOW MORE SPREAD WITH 00Z ECMWF MORE AMPLIFIED AND
THEREFORE HOLDING ONTO UPPER LEVEL RIDGE WED. 12Z GFS SOLN QUICKER
WITH THE NEXT SFC WAVE COMING ACROSS THE GREAT LAKES WED/WED
NIGHT. 12Z ECMWF SOLN HAS TRENDED FASTER WITH FROPA WED NIGHT.
HAVE TRENDED TOWARD A COMPROMISED SOLN...ONLY ALLOWING FOR CHANCE
POPS IN THE WED AFTN AND THEN INCREASE THE POPS TO CHANCE CATEGORY
ENTIRE FA WED NIGHT WITH THE SFC WAVE EXPECTED TO TRACK THRU THE
GREAT LAKES. HAVE LIMITED ANY LINGERING POPS TO SLIGHT CHC ON
THURSDAY.

HAVE TRENDED HIGHS AT OR A LTL BELOW MEX GUID SATURDAY THRU MONDAY
AND THEN A LTL ABOVE GUID TUESDAY THRU THURSDAY. HAVE STAYED CLOSE
OR A LTL ABOVE MEX FOR LOWS THRU THE PERIOD.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
STLT AND RADAR DEPICTING A LARGE BAND OF BKN TO HI CLDS ALONG THE
WARM FRONT WITH SCT SHWRS AND WDLY SCT TSTMS EXTNDG FM NRN IN
SEWD TO KILN AND KLUK. TSTMS ARE MOVG ENEWD AT 20 TO 25 KT. THE
STRGR TSTMS WILL PRODUCE BRF MVFR CONDS. THIS AREA OF WEATHER
SHOULD CONT TO THE ENE AND DISSIPATE BY 15Z AS SUGGESTED IN THE
RUC.

AS THE SUN CONTINUES TO HEAT THE SFC LATE THIS MORNING AND EARLY
THIS AFTERNOON CONDS WILL ONCE AGAIN BECOME FAVORABLE FOR WDLY SCT
TSTMS TO DEVELOP ACRS THE FCST AREA. THESE TSTMS WILL BE CAPABLE OF
BECOMING SVR AND PRODUCING HAIL AND STG WNDS. AS THE HEATING
DIMINISHES TSTMS SHOULD SLWLY DISSIPATE AROUND 01Z. HOWEVER, THE
ATMOSPHERE WILL CONTINUE TO BE UNSTABLE OVER THE AREA THROUGHOUT
THE NIGHTTIME HOURS, THUS ISOLATED POP UP TSTMS CAN NOT BE RULED
OUT. SFC WINDS WILL BE SE VEERING TO SW THIS AFTN AT 5 TO 10 KT.

OUTLOOK...TSTMS POSSIBLE FRIDAY THROUGH SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...AR
SHORT TERM...SITES
LONG TERM...AR
AVIATION...
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
951 AM EDT FRI JUN 10 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111400-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
951 AM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND
THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE
LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.
HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH
SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY
SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

In the hours before

Local storm report, Jun 10, 12:46 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1246 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             NORTH BEND              39.15N 84.74W
06/10/2011  E0.75 INCH       HAMILTON           OH   PUBLIC

&&

SNYDER
Local storm report, Jun 10, 12:51 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1251 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             NORWOOD                 39.16N 84.45W
06/10/2011  E0.50 INCH       HAMILTON           OH   BROADCAST MEDIA

            DIME SIZED HAIL

&&

SNYDER
Local storm report, Jun 10, 12:57 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1257 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             4 N HEBRON              39.12N 84.70W
06/10/2011  E0.75 INCH       HAMILTON           OH   NWS EMPLOYEE

&&

AR
Local storm report, Jun 10, 1:13 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     HAIL             5 NNW CRESCENT SPRINGS  39.13N 84.61W
06/10/2011  E0.50 INCH       HAMILTON           OH   TRAINED SPOTTER

0104 PM     HAIL             DELHI TOWNSHIP          39.10N 84.61W
06/10/2011  E0.50 INCH       HAMILTON           OH   AMATEUR RADIO

&&

SNYDER
Special weather statement, Jun 10, 1:15 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
115 PM EDT FRI JUN 10 2011

KYZ091>093-OHZ077-078-101815-
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-CLERMONT OH-
115 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORMS WILL AFFECT WESTERN CLERMONT...SOUTHERN
HAMILTON...CAMPBELL...BOONE AND KENTON COUNTIES THROUGH 215 PM EDT...

AT 111 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG THE OHIO
RIVER IN THE CINCINNATI METRO AREA...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.

LOCALIZED URBAN FLOODING IS A DISTINCT POSSIBILITY THROUGH THE
AFTERNOON...DO NOT DRIVE THROUGH FLOODED URBAN ROADS AND UNDERPASSES!

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VILLA HILLS...
CINCINNATI...LUDLOW...FLORENCE...CRESCENT SPRINGS...NORWOOD...
LAKESIDE PARK...PARK HILLS...FORT MITCHELL...ERLANGER...CRESTVIEW
HILLS AND ELSMERE.

ALSO...ELMWOOD PLACE...ST. BERNARD...CRESCENT PARK...KENTON VALE...
WOODLAWN...FAIRFAX...FAIRVIEW AND TURPIN HILLS ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY AGAIN BE NEEDED.

LAT...LON 3926 8471 3908 8414 3883 8437 3910 8484

BINAU
Local storm report, Jun 10, 1:16 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
116 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             DELHI TOWNSHIP          39.10N 84.61W
06/10/2011  E0.88 INCH       HAMILTON           OH   AMATEUR RADIO

            INCREASED IN SIZE AND INTENSITY FROM PREVIOUS REPORT.

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:26 PM EDTSevere Thunderstorm WarningILNBoone49 min
Jun 10, 12:32 PM EDTAreal Flood AdvisoryILNBoone90 min
Jun 10, 1:15 PM EDTSpecial Weather StatementILNCampbell, Kenton60 min
Jun 10, 1:31 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton44 min
Jun 10, 2:08 PM EDTAreal Flood AdvisoryILNCampbell82 min
Jun 10, 2:59 PM EDTSpecial Weather StatementILNMason46 min
Jun 10, 3:32 PM EDTSevere Thunderstorm WarningILNMason21 min
Jun 10, 3:41 PM EDTAreal Flood AdvisoryILNMason64 min
Jun 10, 4:17 PM EDTSpecial Weather StatementILNGrant43 min
Jun 10, 5:21 PM EDTSevere Thunderstorm WarningILNBoone39 min
Jun 10, 5:58 PM EDTSevere Thunderstorm WarningILNBoone47 min
Jun 10, 6:06 PM EDTAreal Flood AdvisoryILNBoone2 hr
Jun 10, 6:23 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton52 min
Jun 10, 6:44 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton3 hr
Jun 10, 7:05 PM EDTSpecial Weather StatementILNBoone55 min
Jun 10, 7:07 PM EDTFlash Flood WarningILNBoone, Campbell, Kenton113 min
Jun 10, 7:27 PM EDTSpecial Weather StatementILNOwen63 min
Jun 10, 7:34 PM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton41 min
Jun 10, 4:01 AM EDTSpecial Weather StatementILNDarke29 min
Jun 10, 4:13 AM EDTSpecial Weather StatementILNWarren32 min
Jun 10, 5:32 AM EDTSpecial Weather StatementILNMontgomery28 min
Jun 10, 6:22 AM EDTSpecial Weather StatementILNWarren23 min
Jun 10, 6:46 AM EDTSpecial Weather StatementILNFayette29 min
Jun 10, 7:18 AM EDTSpecial Weather StatementILNClinton27 min
Jun 10, 7:23 AM EDTSpecial Weather StatementILNMadison37 min
Jun 10, 7:29 AM EDTSpecial Weather StatementILNPickaway46 min
Jun 10, 7:40 AM EDTSpecial Weather StatementILNFranklin50 min
Jun 10, 7:50 AM EDTAreal Flood AdvisoryILNFranklin, Madison115 min
Jun 10, 7:59 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Jun 10, 8:01 AM EDTSpecial Weather StatementILNDarke44 min
Jun 10, 8:17 AM EDTAreal Flood AdvisoryILNDarke2 hr
Jun 10, 9:18 AM EDTSpecial Weather StatementILNChampaign, Logan, Union42 min
Jun 10, 9:20 AM EDTSpecial Weather StatementILNFranklin40 min
Jun 10, 9:48 AM EDTSpecial Weather StatementILNClark, Greene42 min
Jun 10, 11:18 AM EDTSpecial Weather StatementILNPike, Ross42 min
Jun 10, 11:47 AM EDTSpecial Weather StatementILNHamilton58 min
Jun 10, 11:55 AM EDTSevere Thunderstorm WarningILNHamilton65 min
Jun 10, 4:46 PM EDTSpecial Weather StatementILNHamilton59 min
Jun 10, 5:09 PM EDTSpecial Weather StatementILNDarke96 min
Jun 10, 5:20 PM EDTSevere Thunderstorm WarningILNDarke28 min
Jun 10, 5:27 PM EDTSpecial Weather StatementILNWarren33 min
Jun 10, 5:28 PM EDTSpecial Weather StatementILNMiami47 min
Jun 10, 5:31 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Warren30 min
Jun 10, 5:38 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Jun 10, 5:45 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren49 min
Jun 10, 6:06 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Hamilton, Highland, Warren39 min
Jun 10, 6:17 PM EDTSevere Thunderstorm WarningILNMontgomery43 min
Jun 10, 6:26 PM EDTSevere Thunderstorm WarningILNChampaign34 min
Jun 10, 6:36 PM EDTSevere Thunderstorm WarningILNClinton39 min
Jun 10, 6:43 PM EDTAreal Flood AdvisoryILNMontgomery2 hr
Jun 10, 6:48 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union28 min
Jun 10, 6:52 PM EDTSevere Thunderstorm WarningILNMontgomery22 min
Jun 10, 7:10 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Madison, Pickaway50 min
Jun 10, 7:21 PM EDTSpecial Weather StatementILNChampaign, Clark, Greene, Madison, Union54 min
Jun 10, 7:30 PM EDTSevere Thunderstorm WarningILNHardin45 min
Jun 10, 7:34 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Greene, Miami104 min
Jun 10, 7:37 PM EDTSevere Thunderstorm WarningILNMiami, Montgomery23 min
Jun 10, 7:45 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway34 min
Jun 10, 7:57 PM EDTSpecial Weather StatementILNPickaway63 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.